Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 113, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 23, 2015, 2:55 PM EDT for Allegheny County, Indiana County, Westmoreland County, Pennsylvania. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2015, 2:55 PM EDT (18:55 UTC)
- Expired
- Jun 23, 2015, 3:34 PM EDT
- In force
- 39 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allegheny County, PA, Indiana County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 91 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 2:55 PM EDT | TSTM WND DMG | Export, PA | FEW TREES DOWN |
| Jun 23, 3:00 PM EDT | TSTM WND DMG | Delmont, PA | FEW TREES DOWN |
| Jun 23, 3:26 PM EDT | TSTM WND DMG | Ligonier, PA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 1:17 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 6.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1125 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
716
WUUS51 KPBZ 231855
SVRPBZ
PAC003-063-129-231945-
/O.NEW.KPBZ.SV.W.0113.150623T1855Z-150623T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
255 PM EDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
EAST CENTRAL ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...
CENTRAL WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 345 PM EDT
* AT 255 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MURRYSVILLE...OR NEAR MONROEVILLE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...GREENSBURG...JEANNETTE...LATROBE...PLUM...
MURRYSVILLE...IRWIN...MCCHESNEYTOWN-LOYALHANNA...BLAIRSVILLE...
MANOR...TRAFFORD...DERRY...DELMONT...LAWSON HEIGHTS...LIGONIER...
BLACK LICK...EXPORT...NORTH IRWIN...NEW FLORENCE AND NEW
ALEXANDRIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT SEVERE WEATHER BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4034 7901 4027 7907 4021 7911 4020 7913
4018 7913 4018 7914 4017 7914 4033 7976
4049 7971 4044 7894
TIME...MOT...LOC 1855Z 277DEG 36KT 4041 7965
HAIL...1.00IN
WIND...60MPH
$$
243 follow-up statements
318
WWUS51 KPBZ 231911
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
311 PM EDT TUE JUN 23 2015
PAC003-231921-
/O.CAN.KPBZ.SV.W.0113.000000T0000Z-150623T1945Z/
ALLEGHENY PA-
311 PM EDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ALLEGHENY COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FOR
WEST CENTRAL PENNSYLVANIA AND UNTIL 1100 PM EDT FOR SOUTHWESTERN
PENNSYLVANIA.
LAT...LON 4034 7901 4027 7907 4021 7911 4020 7913
4018 7913 4018 7914 4017 7914 4028 7957
4048 7954 4044 7894
TIME...MOT...LOC 1911Z 277DEG 36KT 4039 7944
$$
PAC063-129-231945-
/O.CON.KPBZ.SV.W.0113.000000T0000Z-150623T1945Z/
INDIANA PA-WESTMORELAND PA-
311 PM EDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHWESTERN INDIANA AND SOUTHEASTERN WESTMORELAND COUNTIES...
AT 311 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LATROBE...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENSBURG...LATROBE...MCCHESNEYTOWN-LOYALHANNA...BLAIRSVILLE...
DERRY...LAWSON HEIGHTS...LIGONIER...BLACK LICK...NEW FLORENCE...NEW
ALEXANDRIA...SEWARD...BOLIVAR...YOUNGSTOWN...LAUREL MOUNTAIN...
CRABTREE...SLICKVILLE AND LOYALHANNA GORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT SEVERE WEATHER BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4034 7901 4027 7907 4021 7911 4020 7913
4018 7913 4018 7914 4017 7914 4028 7957
4048 7954 4044 7894
TIME...MOT...LOC 1911Z 277DEG 36KT 4039 7944
HAIL...1.00IN
WIND...60MPH
$$
24070
WWUS51 KPBZ 231923 RRA
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
323 PM EDT TUE JUN 23 2015
PAC063-129-231945-
/O.CON.KPBZ.SV.W.0113.000000T0000Z-150623T1945Z/
INDIANA PA-WESTMORELAND PA-
323 PM EDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTH CENTRAL INDIANA AND EAST CENTRAL WESTMORELAND COUNTIES...
AT 323 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DERRY...OR
NEAR LATROBE...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LATROBE...MCCHESNEYTOWN-LOYALHANNA...BLAIRSVILLE...DERRY...LAWSON
HEIGHTS...LIGONIER...NEW FLORENCE...SEWARD...BOLIVAR...YOUNGSTOWN...
LAUREL MOUNTAIN AND LOYALHANNA GORGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4034 7901 4027 7907 4021 7911 4020 7913
4018 7913 4018 7914 4017 7914 4025 7941
4043 7931 4044 7894
TIME...MOT...LOC 1923Z 277DEG 36KT 4037 7928
HAIL...1.00IN
WIND...60MPH
$$
07692
WWUS51 KPBZ 231934
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
334 PM EDT TUE JUN 23 2015
PAC063-129-231944-
/O.CAN.KPBZ.SV.W.0113.000000T0000Z-150623T1945Z/
INDIANA PA-WESTMORELAND PA-
334 PM EDT TUE JUN 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL INDIANA AND EAST
CENTRAL WESTMORELAND COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTHWESTERN PENNSYLVANIA.
LAT...LON 4034 7901 4027 7907 4021 7911 4020 7913
4018 7913 4018 7914 4017 7914 4025 7941
4043 7931 4044 7894
TIME...MOT...LOC 1931Z 277DEG 36KT 4036 7914
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:19 PM EDT, 36 minutes earlier.
Area forecast discussion, Jun 23, 2:19 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 219 PM EDT TUE JUN 23 2015 .SYNOPSIS... HIGH PRESSURE RETURNS WEDNESDAY. UNSETTLED...BUT LESS HUMID WEATHER RETURNS FOR LATE WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... STORMS HAVE DEVELOPED INTO A LINE AND WILL MOVE THROUGH THE SOUTHERN PART OF THE CWA THROUGH LATE AFTERNOON. RAPID IMPROVEMENT IS FORECAST BEHIND THIS FEATURE AS DEWPOINTS IN THE 50S MAKE A RETURN. WITH WINDS FROM THE NORTH AROUND 5KTS AND DESPITE RAINFALL DURING THE DAY...STILL THINK FOG WILL NOT BE WIDESPREAD ENOUGH TO BE MENTIONED IN GRIDDED DATABASE. HIGH PRESSURE BUILDS EAST ALLOWING FOR A DRY AND LESS HUMID WEDNESDAY. H8 TEMPS FALL BELOW 12C WHICH YIELDS MID AND UPPER 70S USING ENERGY BLOCK METHOD. TEMPS WERE A BLEND OF EXISTING GRIDS AND BIAS CORRECTED MET GUIDANCE. BUFR SOUNDINGS PORTRAY A FAIR AMOUNT OF CU TOMORROW WITH A MODEST LAYER OF 85% RH AND GREATER IN THE LOWEST 6KFT. THERE IS ENOUGH DRY AIR ABOVE TO MIX DOWN THAT SHOULD ALLOW FOR A PARTLY CLOUDY FORECAST. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... BENIGN WEATHER WEDNESDAY NIGHT AS HIGH PRESSURE SLOWLY MOVES EAST. MID AND UPPER LEVEL MOISTURE STREAMS IN FROM THE UPPER MIDWEST. AN MCS IS FORECAST TO BE MOVING THROUGH IND/OH/MI DURING THE EARLY MORNING HOURS THURSDAY. WHAT IS LEFT OF THIS SYSTEM REACHES OUR AREA BY MIDDAY. GIVEN CANOPY OF CLOUDS OVERHEAD AND TIME OF PASSAGE DO NOT FORESEE A WIDESPREAD SEVERE WEATHER THREAT. PROPAGATION VECTORS TAKE THE SYSTEM THROUGH SOUTHERN 1/3 OF CWA...SOUTHEASTERN OH AND NORTHERN WV. IF THIS SYSTEM SLOWS DOWN OR DEVELOPS FARTHER NORTH THAN EXPECTED THEN A LARGE AREA WILL BE UNDER THE GUN FOR THE THREAT OF DAMAGING WIND AND POSSIBLY HAIL. INSTABILITY PARAMETERS ARE NOT AS IMPRESSIVE AS THEY WERE TODAY...SO ATMOSPHERE WON'T BE AS VOLATILE. NONETHELESS...IF YOU HAVE OUTDOOR PLANS THURSDAY...PLEASE KEEP TUNED FOR LATER FORECASTS. BAROCLINIC ZONE MOVES THROUGH THURSDAY NIGHT SO ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE. PWATS ARE AROUND 1.5" WITH WARM CLOUD DEPTHS OF 9KFT...SO HIGH WATER NOT A HUGE CONCERN...BUT IF STORMS TRAIN OVER THE SAME AREA AS WERE HIT DURING THE DAY THEN FLOODING COULD BE A CONCERN. FRIDAY THE UPPER-LEVEL FLOW FLATTENS WEST TO EAST AND THE WEAK SURFACE LOW STAGNATES OVER THE OHIO RIVER VALLEY. THE RESULT IS THAT MOISTURE NEVER CLEARS THE SOUTHERN 1/2 OF THE FORECAST AREA...KEEPING RAIN CHANCES HIGHER THROUGH FRIDAY EVENING WITH ANOTHER AFTERNOON FLARE-UP OF CONVECTION OVER THE HIGH TERRAIN OF PA/WV/MD. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AN UPPER-LEVEL WAVE PASSING THROUGH THE WESTERN GREAT LAKES FRIDAY NIGHT WILL SERVE TO AMPLIFY THE MERIDIONAL FLOW PATTERN. PRECIPITATION CHANCES WILL CONTINUE INTO THE WEEKEND AS MOISTURE ASSOCIATED WITH THE SURFACE LOW WILL LINGER...MAINLY ACROSS OUR SOUTH. BY THE MIDDLE PART OF THE WEEKEND THE EASTERN CONUS TROF IS IN FULL EFFECT WITH INCREASED CLOUD COVER RESULTING IN MODERATED TEMPERATURE READINGS. GUIDANCE DIFFERS A BIT ON THE EXACT EVOLUTION OF THE UPPER-LEVEL TROF...WITH THE WETTER GFS CUTTING OFF THE LOW DIRECTLY OVERHEAD. REGARDLESS OF THE MINUTIAE...IT APPEARS AS TROF WILL BE HERE TO STAY AS A RE-ENFORCING WAVE WILL DIVE IN FROM THE NORTHWEST BY EARLY NEXT WEEK. TAX && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... LINE OF STORMS WILL IMPACT ALL TERMINALS SAVE FOR FKL AND DUJ THIS AFTERNOON PRODUCING BRIEF IFR RESTRICTIONS. THIS WILL BE THROUGH SOUTHERN TERMINAL OF MGW BY 22Z-23Z. VFR WEATHER RETURNS AFTER THE LINE OF SHOWERS AND STORMS MOVE THROUGH. THE COMBINATION OF DRY AIR AND NORTHERLY WINDS AROUND 5KTS SHOULD KEEP FOG AT BAY. DID INTRODUCE MVFR RESTRICTIONS AT ZZV AND MGW DURING THE PREDAWN HOURS. .OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/... RESTRICTIONS ARE POSSIBLE BY THURSDAY AND FRIDAY WITH THE PASSAGE OF UPPER LEVEL DISTURBANCES. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 23, 12:51 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1251 PM EDT TUE JUN 23 2015 OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>023-029-073-WVZ001- 002-241700- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-LAWRENCE-BUTLER-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-HANCOCK-BROOKE- 1251 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THIS IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND ISOLATED LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ001-PAZ031-074>076-WVZ003-004-012-021>023-041-241700- GARRETT-GREENE-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 1251 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THIS IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND ISOLATED LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THURSDAY WITH DAMAGING WINDS BEING THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ007>009-015-016-241700- MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA- 1251 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 98
In the hours before
Local storm report, Jun 23, 1:53 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
153 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HEAVY RAIN MACDALE 39.72N 80.23W
06/23/2015 M1.50 INCH MONONGALIA WV NWS EMPLOYEE
RAIN FELL IN 45 MINUTES.
&&
EVENT NUMBER PBZ1501995Local storm report, Jun 23, 1:54 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
154 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HEAVY RAIN MONACA 40.68N 80.27W
06/23/2015 M1.50 INCH BEAVER PA NWS EMPLOYEE
RAIN FELL IN 45 MINUTES.
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER PBZ1501995Local storm report, Jun 23, 2:04 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
204 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HEAVY RAIN 5 SW WEST SUNBURY 40.95N 79.96W
06/23/2015 M1.60 INCH BUTLER PA TRAINED SPOTTER
SINCE 7AM.
&&
EVENT NUMBER PBZ1501996Local storm report, Jun 23, 2:19 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
219 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM TSTM WND DMG VANPORT 40.68N 80.33W
06/23/2015 BEAVER PA SOCIAL MEDIA
WIRES REPORTED DOWN.
&&
EVENT NUMBER PBZ1501997Local storm report, Jun 23, 2:23 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
223 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND DMG INDUSTRY 40.66N 80.41W
06/23/2015 BEAVER PA SOCIAL MEDIA
TREES REPORTED DOWN ON STATE ROUTE 68
&&
EVENT NUMBER PBZ1501998Local storm report, Jun 23, 2:42 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
242 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG SARVER 40.73N 79.73W
06/23/2015 BUTLER PA SOCIAL MEDIA
TREES REPORTED DOWN NEAR INTERSECTION OF GRIMM AND BEAR
CREEK ROAD.
&&
EVENT NUMBER PBZ1501999The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 4:45 AM EDT | Special Weather Statement | PBZ | Mercer, Venango | 60 min |
| Jun 23, 5:33 AM EDT | Special Weather Statement | PBZ | Clarion, Forest | 27 min |
| Jun 23, 5:57 AM EDT | Special Weather Statement | PBZ | Clarion, Jefferson | 63 min |
| Jun 23, 7:29 AM EDT | Special Weather Statement | PBZ | Jefferson | 31 min |
| Jun 23, 7:53 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Jefferson | 22 min |
| Jun 23, 8:17 AM EDT | Special Weather Statement | PBZ | Jefferson | 13 min |
| Jun 23, 8:35 AM EDT | Special Weather Statement | PBZ | Lawrence | 55 min |
| Jun 23, 9:42 AM EDT | Flash Flood Warning | PBZ | Lawrence | 3 hr |
| Jun 23, 9:57 AM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 37 min |
| Jun 23, 10:24 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler | 39 min |
| Jun 23, 10:44 AM EDT | Areal Flood Advisory | PBZ | Venango | 2 hr |
| Jun 23, 11:17 AM EDT | Special Weather Statement | PBZ | Indiana | 13 min |
| Jun 23, 11:19 AM EDT | Special Weather Statement | PBZ | Clarion, Jefferson | 26 min |
| Jun 23, 11:32 AM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer | 28 min |
| Jun 23, 12:00 PM EDT | Special Weather Statement | PBZ | Butler | 30 min |
| Jun 23, 12:02 PM EDT | Areal Flood Advisory | PBZ | Lawrence | 118 min |
| Jun 23, 12:10 PM EDT | Areal Flood Advisory | PBZ | Allegheny | 2 hr |
| Jun 23, 12:36 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 24 min |
| Jun 23, 12:38 PM EDT | Flash Flood Warning | PBZ | Lawrence | 3 hr |
| Jun 23, 12:47 PM EDT | Areal Flood Advisory | PBZ | Butler | 3 hr |
| Jun 23, 12:57 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 48 min |
| Jun 23, 1:30 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver | 30 min |
| Jun 23, 1:32 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 43 min |
| Jun 23, 1:34 PM EDT | Areal Flood Advisory | PBZ | Armstrong | 116 min |
| Jun 23, 1:35 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 25 min |
| Jun 23, 1:37 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 38 min |
| Jun 23, 1:51 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Westmoreland | 24 min |
| Jun 23, 1:56 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 19 min |
| Jun 23, 1:59 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Westmoreland | 2 hr |
| Jun 23, 2:13 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 17 min |
| Jun 23, 2:15 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 30 min |
| Jun 23, 2:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 41 min |
| Jun 23, 2:25 PM EDT | Flash Flood Warning | PBZ | Armstrong, Indiana, Westmoreland | 3 hr |
| Jun 23, 2:43 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 17 min |
| Jun 23, 2:53 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 52 min |
| Jun 23, 3:03 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 42 min |
| Jun 23, 3:16 PM EDT | Flash Flood Warning | PBZ | Allegheny, Washington | 3 hr |
| Jun 23, 3:16 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 29 min |
| Jun 23, 3:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 56 min |
| Jun 23, 3:28 PM EDT | Areal Flood Warning | PBZ | Lawrence | 6 hr |
| Jun 23, 4:14 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.